# SDR UPS05843788

- Difficulty date: January 7, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: REFDWG5597646
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, L1 DOOR FWD TORQUE WEB CRACKED BELOW SWITCH PANEL, NEAR L16L STA 25.  STOP DRILLED CRACK AND NDT VERIFIED PER 53-2-0, NDT/SPM06-10-01.001.  FAB REPAIR ANGLE FROM SHT7075T6-.063, TREAT, PRIME AND INSTALL SAME REF SRM 53-2-0, 51-1-8, 51-1-21, 51-1-20D, DWG5597646.
